# SDR UALA2012010900217

- Difficulty date: January 8, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,267 hours, 13,415 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL POOLED IN INLET OF LEFT ENGINE AND BEHIND FAN SECTION AND DRIPPING ONTO GROUND.  INSPECTED ENGINE.  SLIGHT POOLING IN INLET.  OIL WETTING OR PUDDLING IN SPINNER AREA OK FOR SERVICE PER MM.  OIL CONSUMPTION NORMAL.
